Skip navigation
   
 
Scholarly Communication
Contacts

Renormalisation invariance and the soft beta-functions

Jack, I.; Jones, D.R.T and Pickering, A. (1998) Renormalisation invariance and the soft beta-functions. Physics Letters B, 426 (1-2). pp. 73-77. ISSN 0370-2693

[img]Postscript (Requires a viewer, such as GSview)
50Kb
[img]
Preview
PDF
93Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

We demonstrate that the soft supersymmetry-breaking terms in a N=1 theory can be linked by simple renormalisation group invariant relations which are valid to all orders of perturbation theory. In the special case of finite N=1 theories, the soft terms preserve finiteness to all orders.

Item Type:Article
Additional Information:LTH 419. arXiv Number: arXiv:hep-ph/9712542v1. Available online 26 February 1999. Issue: 30 April 1998.
Uncontrolled Keywords:RIGID SUPERSYMMETRIC THEORIES; GAUGE-THEORIES; BREAKING; FINITENESS; MODELS
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0370-2693(98)00270-6
Related URLs:
Refereed:No
Status:Published
ID Code:648
Deposited On:02 Dec 2008 10:50
Last Modified:20 May 2011 09:22

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students